Journal of South China University of Technology (Natural Science Edition) ›› 2007, Vol. 35 ›› Issue (8): 118-122.
• Mathematical Sciences • Previous Articles Next Articles
Zhang Ben-gong Liu Zheng-rong
Received:
Online:
Published:
Contact:
About author:
Supported by:
国家自然科学基金资助项目(10571062)
Abstract:
In this paper , the qualitative theory of differential equations and the bifurcation method of dynamical systems are used to investigate the existence of the solitary peakon solution to a generalized Boussinesq equation. In the investigation , the bifurcation phase portraits of the corresponding traveling wave system are given , which are then adopted to prove the nonexistence of the solitary peakon solution to the equation.
Key words: generalized Boussinesq equation, solitarγwave, peakon solution, bifurcation phase portrait
Zhang Ben-gong Liu Zheng-rong. Nonexistence of Solitary Peakon Solution to a Generalized Boussinesq Equation[J]. Journal of South China University of Technology (Natural Science Edition), 2007, 35(8): 118-122.
0 / / Recommend
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks
URL: https://zrb.bjb.scut.edu.cn/EN/
https://zrb.bjb.scut.edu.cn/EN/Y2007/V35/I8/118